Estradiol at 55.8 (range 8-35). What should I do?

Thread starter #1
I've been on TRT for about 5 weeks. My dose is 70mg of test cypionate every 3.5 days, 500iu of HCG every 3.5 days, and .125 anastrozole every 3.5 days.


Here are results from my recent lab taken right before my next testosterone shot was due:

Total Testosterone: 1150 (264-916)
Free Testosterone: 31.1 (8.7-25.1)
Estradiol, Sensitive: 55.8 (8-35)

Here were my levels prior to starting TRT:

Total testosterone: 337 (264-916)
Free Testosterone: 11.2 (8.7-25.1)
Estradiol, Sensitive: 15.3 (8-35)
LH: 7.9 (1.7-8.6)
SHBG: 32.4 (16.5-55.9)

I had been feeling great the first two weeks then started bloating a ton and feeling tired during the day. I gained 10 pounds in mostly water weight. (I'm a fit, slim guy and went from 168 to 178 lbs quickly.) I also noticed my ejaculate was very thick and didn't shoot. My joints felt achy and stiff. I also had a migraine last week and I hadn't had one in several years.


I'm with Defy and they're scheduled out for another two weeks before they can see me. The bloating is bad. I understand I can either up my anastrozole dose or lower my testosterone dose (or both). What should I do to bring my E2 down without crashing it?
 
Last edited:
#5
I may not be your estradiol levels that's causing your symptoms, many men do not worry about their E2 levels until they get over-60. Don't forget low estradiol is worse than high estradiol.
 
#7
I've been on TRT for about 5 weeks. My dose is 70mg of test cypionate every 3.5 days, 500iu of HCG every 3.5 days, and .125 anastrozole every 3.5 days.


Here are results from my recent lab taken right before my next testosterone shot was due:

Total Testosterone: 1150 (264-916)
Free Testosterone: 31.1 (8.7-25.1)
Estradiol, Sensitive: 55.8 (8-35)

Here were my levels prior to starting TRT:

Total testosterone: 337 (264-916)
Free Testosterone: 11.2 (8.7-25.1)
Estradiol, Sensitive: 15.3 (8-35)
LH: 7.9 (1.7-8.6)
SHBG: 32.4 (16.5-55.9)

I had been feeling great the first two weeks then started bloating a ton and feeling tired during the day. I gained 10 pounds in mostly water weight. (I'm a fit, slim guy and went from 168 to 178 lbs quickly.) I also noticed my ejaculate was very thick and didn't shoot. My joints felt achy and stiff. I also had a migraine last week and I hadn't had one in several years.


I'm with Defy and they're scheduled out for another two weeks before they can see me. The bloating is bad. I understand I can either up my anastrozole dose or lower my testosterone dose (or both). What should I do to bring my E2 down without crashing it?
How's your progress? What did you change and how is it working?
 
#13
I've been on TRT for about 5 weeks. My dose is 70mg of test cypionate every 3.5 days, 500iu of HCG every 3.5 days, and .125 anastrozole every 3.5 days.


Here are results from my recent lab taken right before my next testosterone shot was due:

Total Testosterone: 1150 (264-916)
Free Testosterone: 31.1 (8.7-25.1)
Estradiol, Sensitive: 55.8 (8-35)

Here were my levels prior to starting TRT:

Total testosterone: 337 (264-916)
Free Testosterone: 11.2 (8.7-25.1)
Estradiol, Sensitive: 15.3 (8-35)
LH: 7.9 (1.7-8.6)
SHBG: 32.4 (16.5-55.9)

I had been feeling great the first two weeks then started bloating a ton and feeling tired during the day. I gained 10 pounds in mostly water weight. (I'm a fit, slim guy and went from 168 to 178 lbs quickly.) I also noticed my ejaculate was very thick and didn't shoot. My joints felt achy and stiff. I also had a migraine last week and I hadn't had one in several years.


I'm with Defy and they're scheduled out for another two weeks before they can see me. The bloating is bad. I understand I can either up my anastrozole dose or lower my testosterone dose (or both). What should I do to bring my E2 down without crashing it?
I was taking 500 iu hcg 2x a week and it caused me to have high e2 “spikes” and made me symptomatic. I’m also on 40 mg test 2x a week.

I changed my hcg dose to 360 iu 3x a week, which is actually a higher weekly dosage but being spread out eliminated e2 symptoms for me

I take no ai.
 
#14
An effort to remove anastrozole from your protocol is a valid one as the less medicine to treat your symptoms the better. But sometimes to optimize your TRT regimen you might need a small AI dosage. Don’t be afraid to use it if you have to. This witch-hunt on AIs has gone a bit too far.
 
Top